# SDR AU960533

- Difficulty date: March 20, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Piper PA-32-300
- Engine: Lyc IO540K1A5
- System (JASC): 5541 · Rudder, Spar/Rib
- Part: Rib
- Part number: 63544
- Condition: Corroded
- Location: Rudder Struct Sy
- Component: Piper, PA32
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) RUDDER BUTT RIB CORRODED BENEATH TORQUE TUBE STEEL PLATE
